# SDR LR7A2021032302803

- Difficulty date: March 23, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 13,478 hours, 8,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ramp
- Part number: 3724053
- Part serial: 5225
- Condition: Damaged
- Location: Cargo
- Part time: 6,996 hours, 4,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

DURING INSPECTION AFTER SCHEDULED FLIGHT, FOUND DAMAGE TO THE RIGHT SIDE OF RAMP JUST AFT OF THE HINGE. / REMOVED AND REPLACED CARGO RAMP PER SMP581 CH 52-30. LP# 93736
